I have been taking tramadol for pain in my shoulder, knee and for a large toe joint replacement?

I have been taking tramadol for pain in my shoulder, knee and for a large toe joint replacement. I have been on these pills for over 11 years now and was taking up to 300 mg twice daily. I want off of them due to the terrible side effects. Recently I decided to put these pills down cold turkey and currently am on my 5th day with no tramadol. Needless to say this has not been anywhere near pleasant and I am begging someone to give me an answer for the restless legs. They are just relentless in these last 5 days I have slept about 6 hours but lack of sleep has benefitted some plumbing fixtures that needed updating LOL. Today problem is severe cramping and uncontrollable diarreah. Could someone give me a clue about the duration of this withdrawal process PLEASE
thanks

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. J. Ernesto Recent comment authors
  Subscribe  
Notify of
Dr. Javez Ernesto
Member
Dr. Javez Ernesto

Tramadol withdrawal symptoms occur in 2 phases – early withdrawal and later withdrawal. Normally they peak within a few days and taper off – disappearing within a few days later. But every person is different. You may suffer physical symptoms as well as psychological symptoms. On the bright side It should be mostly over within a few days from now.